Osaka Journal of Mathematics

On the Jacobian variety of the algebraic curve $y\sp2=1-x\spl$ over a field of characteristic $p>0$

Taira Honda

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 3, Number 2 (1966), 189-194.

Dates
First available in Project Euclid: 18 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200691723

Mathematical Reviews number (MathSciNet)
MR0225777

Zentralblatt MATH identifier
0145.17702

Subjects
Primary: 14.05

Citation

Honda, Taira. On the Jacobian variety of the algebraic curve $y\sp2=1-x\spl$ over a field of characteristic $p>0$. Osaka J. Math. 3 (1966), no. 2, 189--194. https://projecteuclid.org/euclid.ojm/1200691723


Export citation